# SDR 2023FA0000627

- Difficulty date: June 28, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N103CG
- Make and model: Hughes 500N
- Aircraft serial: LN102
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Blade
- Condition: Unknown
- Location: Notar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN RNGARDS TO THE MD 500N HOLICOPTER, LHLS IS THE SECOND LIMO THAT I HAVE THE SAME ISSUE WITH THE NOTAR FAN BLADE ASSEMBLIES HAVING A STRANGO WEAR 
PALLERN ON THE SPAR PORTION OF THE BLADE ASSEMBLY. THESE FAN BLADES PIN: 500N5310-23 HAVO 3122.4 HRS TSN. NOT ALL THO BLADES HAVO THO SAMO 
ABOUT AND DEPLH OR WEAR AS IN LHE PREVIOUS 8010-4 FORM J SENT IN ON 
N520PC. THE OTHER ISSUE J HAD WITH THIS SEL OF NOTAR FAN BLADES IS THAT LHE PART NUMBERS AND SE,IAL NUMBERS HAVO WORN OFF LHO SPAR ASSEMBLY. WITHOUT THLS PERTINENT INFORMAHON I CAN NOT IDENTIFY WHAT BLADO IS WHAT THESE BLADES WERE ALSO MADE BY THO SAME VENDOR ROR MD HELICOPLORS. VENDOR CODE: 
5146. THE ONTY PART NUMBER I CAN MAKE OUT IS THE VENDOR PIN WHICH IS. 
5146Â€¢SOON5314Â€¢7. I WILL INDUDE PICTURES OF THESE BLADES
